On Lipschitz Continuous Optimal Stopping Boundaries

De Angelis, T and Stabile, G (2019) On Lipschitz Continuous Optimal Stopping Boundaries. SIAM Journal on Control and Optimization, 57 (1). pp. 402-436. ISSN 0363-0129



  • De Angelis, T
  • Stabile, G
Copyright, Publisher and Additional Information: © 2019, Society for Industrial and Applied Mathematics. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: optimal stopping; free boundary problems; Lipschitz free boundaries
  • Accepted: 10 December 2018
  • Published (online): 29 January 2019
  • Published: 29 January 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 Dec 2018 11:47
Last Modified: 25 Jun 2023 21:38
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Identification Number: https://doi.org/10.1137/17M1113709